On the number of cyclic subgroups of a finite group
Bull. Korean Math. Soc. 2017 Vol. 54, No. 6, 2141-2147
Published online July 26, 2017
Printed November 30, 2017
Mohammad Hossein Jafari, Ali Reza Madadi
University of Tabriz, University of Tabriz
Abstract : Let $G$ be a finite group and $m$ a divisor of $|G|.$ We prove that $G$ has at least $\tau(m)$ cyclic subgroups whose orders divide $m$, where $\tau(m)$ is the number of divisors of $m.$
Keywords : cyclic subgroups, Sylow subgroups, arithmetic functions
MSC numbers : 20D15, 20D20, 11A25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd